# SDR 2007UALA05365

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,666 hours, 20,727 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Door Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMED LIGHT FAILS TO ILLUMINATE WHEN DOOR ARMED.   LIGHT SOCKET HAD BECOME LOOSE.  RESEATED LIGHT SOCKET AND ASSY CHECKS OK.
